MathSciNet Relay Station
MathSciNet bibliographic data
MR1334228 20G05 (20C15 20G35)
Hill, Gregory Regular elements and regular characters of ${\rm GL}_n({\scr O})$. J. Algebra 174 (1995), no. 2, 610–635.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement